Ask an expert
Question

17 Oct 2009

hormone tablets
Hi docter, I am on Activelle at the moment but have been in total now for 27years on hormone replacement.
What I find lately is that when I have a smear then it is terribly painful and I also develop an infection afterwards.l My dr said my uterus has become very thin due to the hormones.
Any suggestions to rectify this?
Answer 357 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The uterus is thin from the menopause. You can use Premarin vaginal cream to help the vaginal atrophy.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote